u Mom izboru [0]
članci: 1 - 10 od 10 sortiraj prema: 
puni tekst
Feng Qi, Wang Jing-Lin, Guo Bai-Ni
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 7-14, 2018
puni tekst
Qaisar Shahid, Iqbal Muhammad, Hussain Sabir, Butt Saad I., Meraj Muhammad A.
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 15-27, 2018
puni tekst
Mao Yaping
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 29-39, 2018
puni tekst
Dey Kumar Kalyan, Paul Chandra Akhil, Davvaz Bijan
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 41-50, 2018
puni tekst
Das Pratulananda, Som Sumit, Ghosal Sanjoy, Karakaya Vatan
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 51-67, 2018
puni tekst
Ardjouni A., Djoudi A.
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 69-82, 2018
puni tekst
Albehbah M., Darus M.
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 83-95, 2018
puni tekst
Cruz Roberto, Marín Alberto Carlos, Rada Juan
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 97-106, 2018
puni tekst
Pathak Maheshwar, Srivastava Pankaj
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 107-129, 2018
puni tekst
Boukerrioua K., Meziri I., Chiheb T.
Kragujevac Journal of Mathematics, vol. 42, br. 1, str. 131-152, 2018
u Mom izboru [0]
članci: 1 - 10 od 10 sortiraj prema: